# SDR G1IA2025093026097

- Difficulty date: September 26, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N435DC
- Make and model: Lear 45LEAR
- Aircraft serial: 249
- Aircraft time: 6,909 hours, 5,557 cycles
- Engine: Hnywl TFE73120BR
- Engine time: 8,011 hours, 6,121 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM KPAE TO PAKT CLIMBING THROUGH 12,000' MEDICS COMPLAINED OF BURNING SMELL, THEN SMELL WENT AWAY VERY SHORTLY AFTER. CONTINUED CLIMB AND THEN AT ABOUT FL200, GOT MASTER WARNING "RIGHT ENGINE FIRE" AND ASSOCIATED CAS MESSAGE. ACCOMPLISHED MEMORY ITEMS, FIRE INDICATIONS EXTINGUISHED AFTER ABOUT 12 SECONDS. PILOTS CHOSE TO SHUTDOWN AND SECURE RIGHT ENGINE, DECLARED AN EMERGENCY, AND RETURNED TO KPAE LANDING SINGLE ENGINE WITHOUT INCIDENT.
